# SDR F3LA2009051300086

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-111
- Aircraft serial: 2751
- Aircraft time: 11,387 hours, 5,353 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 11134
- Condition: Faulted
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IN DEN, AIRCRAFT RETURNED TO BLOCK DUE TO NR 1 ELEVATOR AILERON COMPUTER PITCH FAULT DURING FLIGHT CONTROL CHECK.  MAINTENANCE REMOVED AND REPLACED THE LEFT OUTBOARD ELEVATOR SERVO (BLUE SYSTEM, POSITION 34CE3) AND MADE ADJUSTMENTS PER AMM 27-34-51-000-001, 27-34-51-400-001 AND 27-34-00-820-002.  MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL AND LEAK TEST.
